All statements, claims and opinions on this message board are those of the respective authors and are not intended to be a substitute for professional medical advice. As comments are posted anonymously, it should be assumed that information on this forum comes from individuals who are NOT medical professionals and have received NO formal medical or scientific education or training. Comments and postings on this site are NOT moderated for accuracy of content as moderators are NOT medical professionals. Information on this site is for educational purposes only. You should not use the information on this site for diagnosis or treatment of any health condition. Always consult with a qualified medical professional before making medication, diet, dietary supplement, exercise, or lifestyle changes or decisions.
Posted: Mon Aug 07, 2006 4:24 pm Post subject: Any luck after being off Statins?
Just posting this to see if anyone has been off Statins for awhile and noticed an improvement in their symptoms.
My mom has been off now since November, but unfortunately is not feeling like she is getting any better. She has not gotten any worse, but we expected more of an improvement by now.
Muscle loss and weakness are her main symptoms. Anyone been off for longer and have the same problems?
We are not sure if she should still try to be active...light exercise and things like that, or if it will harm her more. I also thought she could take some sort of supplement that weight lifters take to build muscle.
Joined: 13 Apr 2006 Posts: 405 Location: Bournemouth England
Posted: Tue Aug 08, 2006 1:42 am Post subject: Muscle loss and weakness
When I stopped statins almost 5 years ago, I got worse for the next 14 months, until I found out about Q10 and carnitine. The Q10 quickly improved my heart condition and the L carnitine brought back my wasted leg muscles in a month or two. It is probably wise not to try energitic exercise too much, but to concentrate on keeping things just moving freely.
The carnitine is not a muscle builder, but is necessary to prevent wastage through inability to get fat as fuel into the inner workings of the muscle. Once that shortage of fuel is put right, the muscles should start to regenerate themselves naturally.
Posted: Tue Dec 12, 2006 4:24 pm Post subject: improvement getting off statins
I'll say there is an improvement! I wanted to kill everyone and anyone in my path five months ago. Once I stopped taking the Lipitor, my "normal" feelings of people improved dramatically. I have been to hell and back getting off this drug and it has been, at times, a very scary road filled with nightmares, phobias and mental torture. I had no real physical effects because I was only taking Lipitor for four months but the night before I stopped taking it, I had a vision of killing my husband, whom I adore. I knew that something was terribly wrong and the only pill I was taking was Lipitor. After finding Spacedoc's website, I knew I was not going insane. He saved my life, literally. My doctor was too uniformed to know anything about what was happening to me. She thought I needed a shrink and should take Lunesta and Lexapro. I would be dead today if I had done that. With the help of my family and my own determination to survive so I could finally see justice done with Pfizer, as it is being done now, I have confidence in saying that trip from hell is over. Everything the Spacedoc has said is the truth. Believe him and trust in him.
Posted: Tue Feb 12, 2008 5:34 pm Post subject: Statin Fog
I am new here and thank God I found this site. Here's the Reader's Digest version of my story. I was presrcribed Satan (... I mean statin) by a quack 7 mos. ago. 10 mg. lipitor. Started noticing all the wacked-out effects that everyone has, i.e., muscle pain, extreme fatigue, yada, yada. Clueless doc had no idea until I suggested "could be the Lipitor?"
I took myself off of this crap about two weeks ago because I could not concentrate and a "brain fog" desceded on me that has not lifted.
Please, someone send a little sunshine my way and let me know that this "fog" will indeed go away. Please?
I look forward to sharing my stories with all my fellow sufferers. It seems to me Pfizer needs a good old-fashoined ass kicking. Any lawyers present??
Joined: 13 Dec 2006 Posts: 1136 Location: Fort Worth, Texas
Posted: Tue Feb 12, 2008 8:55 pm Post subject:
epfleger: The brain fog will likely respond to Acetly L-Carnitine and Vinpocetine. ALC to repair the neural damage and Vinpocetine to dilate the capillaries in the brain (not too much). You are lucky to have reacted so soon; it could have gotten much worse. There are a lot of internet sites where you can order what you need epic4health, gonsi, Jarrow. Just Google the name and search for what you want, or Google the supplement name to find other suppliers. CoQ10 is another must - about 3 to 600 Mg daily to begin. You should begin to feel more like yourself soon. Welcome to the forum, sort of!
You cannot post new topics in this forum You cannot reply to topics in this forum You cannot edit your posts in this forum You cannot delete your posts in this forum You cannot vote in polls in this forum